RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 70, Issue 6  


Uniqueness theorems for solutions of the convolution equation on symmetric spaces
V. V. Volchkov
3
The regularity of central leaves of partially hyperbolic sets and its applications
A. S. Gorodetski
19
Asymptotically homogeneous generalized functions and boundary properties of functions holomorphic in tubular cones
Yu. N. Drozhzhinov, B. I. Zavialov
45
Anisotropic classes of uniqueness of the solution of the Dirichlet problem for quasi-elliptic equations
L. M. Kozhevnikova
93
Smoothing the discontinuous oscillations in the mathematical model of an oscillator with distributed parameters
A. Yu. Kolesov, N. Kh. Rozov
129
On the mean value of the ladder epoch for random walks with a small drift
V. I. Lotov
153
Second-order elliptic systems in the half-plane
A. P. Soldatov
161
Entropy characteristics of subsets of states. I
M. E. Shirokov
193
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019